Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 3

Optimal transportation with capacity constraints
Jonathan Korman and Robert J. McCann.
Trans. Amer. Math. Soc. 367 (2015), 1501-1521
Abstract, references and article information
Full-text PDF
MathSciNet review: 3286490
Regularity at infinity of Hadamard manifolds with respect to some elliptic operators and applications to asymptotic Dirichlet problems
Jaime Ripoll and Miriam Telichevesky.
Trans. Amer. Math. Soc. 367 (2015), 1523-1541
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286491
$p$ harmonic measure in simply connected domains revisited
John L. Lewis.
Trans. Amer. Math. Soc. 367 (2015), 1543-1583
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286492
$L^{p}$ bounds for the commutators of singular integrals and maximal singular integrals with rough kernels
Yanping Chen and Yong Ding.
Trans. Amer. Math. Soc. 367 (2015), 1585-1608
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286493
Cone avoiding closed sets
Lu Liu.
Trans. Amer. Math. Soc. 367 (2015), 1609-1630
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286494
Lifts of longest elements to braid groups acting on derived categories
Joseph Grant.
Trans. Amer. Math. Soc. 367 (2015), 1631-1669
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286495
Spectral theory of multiple intervals
Palle Jorgensen, Steen Pedersen and Feng Tian.
Trans. Amer. Math. Soc. 367 (2015), 1671-1735
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286496
Laws of the iterated logarithm for self-normalised Lévy processes at zero
Boris Buchmann, Ross A. Maller and David M. Mason.
Trans. Amer. Math. Soc. 367 (2015), 1737-1770
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286497
Inherent enumerability of strong jump-traceability
David Diamondstone, Noam Greenberg and Daniel D. Turetsky.
Trans. Amer. Math. Soc. 367 (2015), 1771-1796
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286498
The decomposition matrices of the Brauer algebra over the complex field
Paul P. Martin.
Trans. Amer. Math. Soc. 367 (2015), 1797-1825
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286499
One-basedness and reductions of elliptic curves over real closed fields
Davide Penazzi.
Trans. Amer. Math. Soc. 367 (2015), 1827-1845
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286500
Multifractal analysis for expanding interval maps with infinitely many branches
Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams.
Trans. Amer. Math. Soc. 367 (2015), 1847-1870
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286501
A cocycle model for topological and Lie group cohomology
Friedrich Wagemann and Christoph Wockel.
Trans. Amer. Math. Soc. 367 (2015), 1871-1909
Abstract, references and article information
Full-text PDF
MathSciNet review: 3286502
Maximal subsemigroups of the semigroup of all mappings on an infinite set
J. East, J. D. Mitchell and Y. Péresse.
Trans. Amer. Math. Soc. 367 (2015), 1911-1944
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286503
Reflection group presentations arising from cluster algebras
Michael Barot and Robert J. Marsh.
Trans. Amer. Math. Soc. 367 (2015), 1945-1967
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286504
Nonabelian Poincaré duality after stabilizing
Jeremy Miller.
Trans. Amer. Math. Soc. 367 (2015), 1969-1991
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286505
A parametric family of subalgebras of the Weyl algebra I. Structure and automorphisms
Georgia Benkart, Samuel A. Lopes and Matthew Ondrus.
Trans. Amer. Math. Soc. 367 (2015), 1993-2021
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286506
Fixed-point-free elements of iterated monodromy groups
Rafe Jones.
Trans. Amer. Math. Soc. 367 (2015), 2023-2049
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286507
Groups with graphical $C(6)$ and $C(7)$ small cancellation presentations
Dominik Gruber.
Trans. Amer. Math. Soc. 367 (2015), 2051-2078
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286508
Eisenstein series on loop groups
Dongwen Liu.
Trans. Amer. Math. Soc. 367 (2015), 2079-2135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286509
Resonance of automorphic forms for $GL(3)$
Xiumin Ren and Yangbo Ye.
Trans. Amer. Math. Soc. 367 (2015), 2137-2157
Abstract, references and article information
Full-text PDF
MathSciNet review: 3286510
Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit
Mathew A. Johnson, Pascal Noble, L. Miguel Rodrigues and Kevin Zumbrun.
Trans. Amer. Math. Soc. 367 (2015), 2159-2212
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286511
Sharp Hardy uncertainty principle and gaussian profiles of covariant Schrödinger evolutions
B. Cassano and L. Fanelli.
Trans. Amer. Math. Soc. 367 (2015), 2213-2233
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286512
Background cohomology of a non-compact Kähler $G$-manifold
Maxim Braverman.
Trans. Amer. Math. Soc. 367 (2015), 2235-2262
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3286513